Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heavy bleeding with clots while on active pills. Prescribed marvelon. Will it stop bleeding?

hi, i was on yaz birth control for a cycle but during the 2nd week of the active pills i started bleeding and it was heavy and red as well as clotty. After finishing off all the pills I stopped taking yaz and the bleeding still has not stopped. It is still very heavy and bright red. my doctor told me to go on a different pill and put me on marvelon . What should I do and when should I take it? Will it stop the bleeding? Im worried because Ive been bleeding for 3 weeks straight and the first week was painful and very uncomfortable. Im a university student and its getting in the way of my assignments.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query on health care magic.
Hormonal imbalance in the body can cause continuous bleeding.
I suggest you to chance the birth control pill.
Marvelon can help.
No harm in starting the drug.
Hope this helps.
Dr Nilofer
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor